# SDR FDEA201802200380

- Difficulty date: February 13, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 70,462 hours, 31,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BELOW FLOOR SEEN FROM FWD CARGO COMPT FLOORBEAM STUB FITTING CRACKED AFT FLANGE STA 580 LBL.45. COMPLIED WITH EA F-5310-T0338208 P1. FUSELAGE MAINFRAME STA 580 FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR.
